# SDR AALA961424

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1060-1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CREASE ANGLE CORRODED STATION 1060 TO 1170.  CUT OUT CORRODED AREA AND INSTALLED ANGLE PER SRM 51-10-1 FIG 4.  (M)
